MathSciNet Relay Station
MathSciNet bibliographic data
MR1373627 46E15 (46E25)
Araujo, Jesús; Font, Juan J. Linear isometries between subspaces of continuous functions. Trans. Amer. Math. Soc. 349 (1997), no. 1, 413–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement